Eye Care Archive Expert Forum
Can Coumadin cause or worsen Macular Degeneration?
About This Forum:

Our Ask-A-Doctor Eye Care Forum is where you can post your question and receive a personal answer from physicians affiliated with the American Academy of Ophthalmology.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar_universal
Can Coumadin cause or worsen Macular Degeneration?
My husband has been on Coumadin for a few years and has just been told that he has the beginnings of Macular Degeneration with a spot of blood on the retina and slight abnormal cell growth. Could the Coumadin have helped cause this?
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar_universal
coumadin increases the risk of bleeding, so i would say its possible...but i havent read anything specifically linking the 2
Discussion is closed
Cancel
Avatar_universal
A related discussion, Can Coumadin cause wet macular degeneration? was started.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank